MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 16827
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Discomfort (2330); Inadequate Pain Relief (2388)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Device remains implanted and was not returned.Per the instructions for use of the device, pump pocket pain and soreness is a known possible risk of use of the device.Internal complaint number: (b)(4).
 
Event or Problem Description
Sales representative contacted technical solutions to report a pocket revision as a result of the patient wanting the pump moved from the back to the front due to poor initial placement and irritation.Representative stated that there was "less-than-ideal" pain control, but there was no erosion through the skin at the original placement.The patient's catheter was revised due to the lack of pain relief, with the catheter tip being lowered from t6 to t9.After the revision, the patient has had no new issues.Mfr 3010079947-2021-00195 was opened to address catheter revision.

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key12124882
Report Number3010079947-2021-00194
Device Sequence Number4765414
Product Code LKK
UDI-Device Identifier00810335020242
UDI-Public(01)00810335020242(10)26885(17)210311
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/11/2021
Device Model Number16827
Device Catalogue Number16827
Device Lot Number26885
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;